# SDR HEEA065464

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Condition: Malfunctioned
- Location: M/R Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT RELEASE IN ATT MODE.
